Hello and thankyou for approaching DoctorSpring with your query.
Please can you give me more information so that I can give you an informed opinion.
In addition to the tingling are you having any of the below symptoms?
1) Are you feeling weak, tired, cramping of your muscles?
2) Are you sweating, restless, are you aware of your heart beat (palpitations)?
3) Have you been anxious or stressed recently?
4) Are you passing large amount of urine and feeling thirsty?
5) Do you feel any muscle weakness?
6) What medications are you on?
7) Do feel itchy or have any rash?
Please reply as a follow up.
However if you feel restlness, uneasy, aware of your heart beat, feeling extremely weak or faint, sweaty please get medical help immediately.
Patient replied :
I am not very satisfied with my ANSWER paying all that money to speak to a DOCTOr
Hello, sorry you felt that way. I was just trying to get a clearer picture of what the possible cause of your tingling could be so that I could advise you better. The tingling you are experiencing could be due to an electrolyte imbalance, could be due to an anxiety attack, or could be due to a some medication or nerves. It is less likely to be due to a nerve as it is affecting your entire body. In your case it is most likely to be due to an electrolyte imbalance or an anxiety attack.If it is a mild electrolyte imbalance, drinking fluids and an electrolyte drink will help.You will require to get your Serum electrolyte levels and fasting blood sugar levels tested.If you have been stressed lately and it is an anxiety attach you will require anti anxiety medication which will help you calm down. Please can you answer the above questions so that I can give you a more informed diagnosis and opinion. Hope this has helped. Please reply as a follow up.Thankyou
Patient replied :
I am feeling better now, I contacted my own GP and she assured me it was anxiety and nerves, and to do my breathing exercises and distraction technics, Thank you
Hello, I am glad to hear you are better. Wishing you good health.